# SDR CALA2018031900940

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 89,223 hours, 18,755 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: 19240030020
- Condition: Failed
- Location: Door Striker
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF LOW SPEED FOR UNSECURE FLIGHT DECK DOOR.   REMOVED AND REPLACED COCKPIT DOOR SOLEOID CATCH STRIKER ASSY IAW AMM 52-52-01-800-801C11. OPS CHECKED GOOD. DOOR OPEN LIGHT DOES NOT FLICKER WITH DOOR CLOSED.
